# SDR VNAA0507014

- Difficulty date: July 20, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 7874
- Aircraft time: 3,465 hours, 3,430 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED.  MAINTENANCE CLEARED THE CAUTION MESSAGE IAW BOMBARDIER SERVICE LETTER RJ-SL-00-001.  THE FLAPS OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
